# SDR CA120205002

- Difficulty date: November 23, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Piper PA-31
- Aircraft time: 12,903 hours
- Engine: Lyc TIO540A2C
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: 149NL
- Condition: Intermittent
- Location: Engine
- Part time: 39 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) RIGHT HAND STARTER INTERMITTENT. REPLACED STARTER.
